RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 365–373 (Mi mz7021)  

This article is cited in 3 scientific papers (total in 5 papers)

Completely integrable equations on homogeneous spaces

A. L. Onishchik

M. V. Lomonosov Moscow State University

Full text: PDF file (752 kB)

English version:
Mathematical Notes, 1971, 9:4, 211–215

Bibliographic databases:

UDC: 513.6
Received: 22.01.1970

Citation: A. L. Onishchik, “Completely integrable equations on homogeneous spaces”, Mat. Zametki, 9:4 (1971), 365–373; Math. Notes, 9:4 (1971), 211–215

Citation in format AMSBIB
\Bibitem{Oni71}
\by A.~L.~Onishchik
\paper Completely integrable equations on homogeneous spaces
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 365--373
\mathnet{http://mi.mathnet.ru/mz7021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283717}
\zmath{https://zbmath.org/?q=an:0227.22014|0212.05003}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 211--215
\crossref{https://doi.org/10.1007/BF01387766}


Linking options:
  • http://mi.mathnet.ru/eng/mz7021
  • http://mi.mathnet.ru/eng/mz/v9/i4/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Discrete subgroups of solvable Lie groups of type $(E)$”, Math. USSR-Sb., 14:2 (1971), 233–251  mathnet  crossref  mathscinet  zmath
    2. V. V. Gorbatsevich, “Generalized Lyapunov theorem on Mal'tsev manifolds”, Math. USSR-Sb., 23:2 (1974), 155–168  mathnet  crossref  mathscinet  zmath
    3. V. V. Gorbatsevich, “On the envelopes of Abelian subgroups in connected Lie groups”, Math. Notes, 59:2 (1996), 141–147  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin, “Arkadii L'vovich Onishchik (obituary)”, Russian Math. Surveys, 75:4 (2020), 765–777  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020